Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Univ. M. Belii ser. Mathematics, Issue 2016, pp. 1-15. Download full version Download PDF PDF (452 KB)
Received on November 1st 2015;
Accepted in final form on April 8th 2016;
Published online on April 10th 2016;
Communicated with Víctor Jiménez López.

On Ultimate Boundedness and Existence of Periodic Solutions of Kind of Third Order Delay Differential Equations
by Moussadek Remili and Djamila Beldjerd

Abstract
Abstract
Keywords
stability, boundedness, ultimate boundedness, Lyapunov functional, differential equations of third order with delay, periodic solutions.
Mathematics Subject Classification
(2010) 34C11.
BibTeX reference
@ARTICLE{oaumb2016001,
  author = {Moussadek Remili},
  author = {Djamila Beldjerd},
  title = {On Ultimate Boundedness and Existence of Periodic Solutions of Kind of Third Order Delay Differential Equations},
  journal = {Acta Univ. M. Belii, ser. Math.},
  year = {2016},
  issue = {2016},
  pages = {1--15},
  issn = {1338-7111}
}



 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016